MAUDE Adverse Event Report: MEDELA LLC PUMP IN STYLE WARRANTY EN FR ES (YELLOWFIN); PUMP, BREAST, POWERED

MEDELA LLC PUMP IN STYLE WARRANTY EN FR ES (YELLOWFIN); PUMP, BREAST, POWERED
Model Number 101041265
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 08/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer service sent a new pump and requested old pump back for evaluation.In follow up with complaint handler on (b)(6) 2025, the customer responded that they have sent the old pump back, and they have received the new pump.The customer¿s pump was evaluated on (b)(6) 2025 and had low suction when tested with the customer kit.The customer¿s pump powers off in low min stimulation and expression, when tested with lab motor pump ran with in specifications.Additionally, there was residue found in the customer¿s connectors.Based on the results of our internal investigation (reference number (b)(4)), it cannot be definitively concluded that the pump caused or contributed to the customer¿s mastitis.The estimated incidence of mastitis in lactating women, whether using a breast pump or not, according to published clinical literature can be as high as 33%.In fact, clinical guidelines suggest the use of a breast pump to facilitate withdrawal of breast milk during bouts of mastitis.The complaint rate of mastitis across all reported failures, across all medela breast pumps, is (b)(4) for the period of (b)(6) 2013 to (b)(6) 2017.Mastitis is usually a benign, self-limiting infection with few consequences for the suckling infant.The risk of mastitis is higher among women who have breastfed previously, especially those with a history of mastitis.Riordan & wambach, 4th ed.P.294: breastfeeding and human lactation.However, in this case, the mother¿s mastitis required prompt medical attention for pain relief and prescription antibiotics to avoid progression to overwhelming sepsis.
 
Event or Problem Description
On (b)(6) 2025, the customer alleged to medela llc that her pump in style breast pump had shut off.Additionally, the customer reported that she had developed mastitis she then went to the doctor's office and received medication.

Brand Name
PUMP IN STYLE WARRANTY EN FR ES (YELLOWFIN)
Common Device Name
PUMP, BREAST, POWERED
Manufacturer (Section D)
MEDELA LLC
1101 corporate dr
mchenry IL 60050
Manufacturer (Section G)
MEDELA LLC
1101 corporate drive
mchenry IL 60050
Manufacturer Contact
tom cuzman
1101 corporate drive
mchenry, IL 60050
8004358316
MDR Report Key22962820
Report Number1419937-2025-00024
Device Sequence Number15926273
Product Code HGX
UDI-Device Identifier00020451412658
UDI-Public00020451412658
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K200508
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number101041265
Device Catalogue Number101041265
Device Lot Number0000731870
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2025
Distributor Facility Aware Date08/18/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2025
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale